# SDR RAIA990128

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 329445
- Condition: Failed
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ORD - FLT 5776 - WING ANTI-ICE FAILED.  MAINTENANCE REPLACED LEFT WING ANTI-ICE VALVE.  (X)
